Previous |  Up |  Next

Article

Title: A Hake-type property for the $\nu_1$-integral and its relation to other integration processes (English)
Author: Jurkat, W. B.
Author: Nonnenmacher, D. J. F.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 45
Issue: 3
Year: 1995
Pages: 465-472
.
Category: math
.
MSC: 26A39
MSC: 26B20
idZBL: Zbl 0852.26008
idMR: MR1344512
.
Date available: 2009-09-24T09:49:25Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128533
.
Reference: [Fed] H. Federer: Geometric Measure Theory.Springer, New York, 1969. Zbl 0176.00801, MR 0257325
Reference: [Jar-Ku] J. Jarnik and J. Kurzweil: A non-absolutely convergent integral which admits transformation and can be used for integration on manifolds.Czech. Math. J. 35 (110) (1985), 116–139. MR 0779340
Reference: [JKS] J. Jarnik, J. Kurzweil and S. Schwabik: On Mawhin’s approach to multiple nonabsolutely convergent integral.Casopis Pest. Mat. 108 (1983), 356–380. MR 0727536
Reference: [Ju-No 1] W.B. Jurkat and D.J.F. Nonnenmacher: An axiomatic theory of non-absolutely convergent integrals in $R^n$.Fund. Math. 145 (1994), 221–242. MR 1297406
Reference: [Ju-No 2] W.B. Jurkat and D.J.F. Nonnenmacher: A generalized $n$-dimensional Riemann integral and the Divergence Theorem with singularities.Acta Sci. Math. (Szeged) 59 (1994), 241–256. MR 1285443
Reference: [Ju-No 3] W.B. Jurkat and D.J.F. Nonnenmacher: The Fundamental Theorem for the $\nu _1$-integral on more general sets and a corresponding Divergence Theorem with singularities.(to appear). MR 1314531
Reference: [Ku-Jar] J. Kurzweil and J. Jarnik: Differentiability and integrability in $n$ dimensions with respect to $\alpha $-regular intervals.Results in Mathematics 21 (1992), 138–151. MR 1146639, 10.1007/BF03323075
Reference: [No] D.J.F. Nonnenmacher: Every $M_1$-integrable function is Pfeffer integrable.Czech. Math. J. 43 (118) (1993), 327–330. MR 1211754
Reference: [Pf] W.F. Pfeffer: The Gauss-Green theorem.Adv. in Math. 87 (1991), no. 1, 93–147. Zbl 0732.26013, MR 1102966, 10.1016/0001-8708(91)90063-D
Reference: [Saks] S. Saks: Theory of the integral.Dover, New York, 1964. MR 0167578
.

Files

Files Size Format View
CzechMathJ_45-1995-3_8.pdf 866.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo